MathSciNet Relay Station
MathSciNet bibliographic data
MR1171955 16S32 (16E10)
Bavula, V. V. Generalized Weyl algebras and their representations. (Russian) Algebra i Analiz 4 (1992), no. 1, 75--97; translation in St. Petersburg Math. J. 4 (1992), no. 1, 71–92
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement